# SDR CA090918008

- Difficulty date: September 13, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Motor
- Part number: 31J285704
- Condition: Unserviceable
- Location: Bleed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT THE ENG EEC REVERTED TO MANUAL MODE AND THE ENGINE DID NOT RESPOND TO THROTTLE INPUT.  ENGINE WAS SHUTDOWN.  INVESTIGATION REVEALED A FAULTY BLEED VALVE TORQUE MOTOR ASSY.
